Homotopical dynamics II : Hopf invariants, smoothings and the Morse complex
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 4, p. 549-573
@article{ASENS_2002_4_35_4_549_0,
     author = {Cornea, Octavian},
     title = {Homotopical dynamics II : Hopf invariants, smoothings and the Morse complex},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 35},
     number = {4},
     year = {2002},
     pages = {549-573},
     doi = {10.1016/s0012-9593(02)01098-4},
     zbl = {1021.37009},
     mrnumber = {1981172},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2002_4_35_4_549_0}
}
Cornea, Octavian. Homotopical dynamics II : Hopf invariants, smoothings and the Morse complex. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 4, pp. 549-573. doi : 10.1016/s0012-9593(02)01098-4. http://www.numdam.org/item/ASENS_2002_4_35_4_549_0/

[1] Adams F., On the groups J(X). IV, Topology 5 (1966) 21-71. | MR 198470 | Zbl 0145.19902

[2] Agoston M.K., On handle decompositions and diffeomorphisms, Trans. Amer. Math. Soc. 137 (1969) 21-26. | MR 236938 | Zbl 0176.21603

[3] Arkowitz M., The generalized Whitehead product, Pacific J. Math. 12 (1962) 7-23. | MR 155328 | Zbl 0118.18404

[4] Cohen R.L., Jones J.D.S., Segal G.B., Morse theory and classifying spaces, Preprint.

[5] Cohen R., Jones J.D.S., Segal G., Floer's Infinite Dimensional Morse Theory and Homotopy Theory, The Floer Memorial Volume, Birkhauser, 1995. | MR 1362832 | Zbl 0843.58019

[6] Cornea O., Homotopical dynamics: suspension and duality, Ergodic Theory Dynamical Systems 20 (2000) 379-391. | MR 1756976 | Zbl 0984.37017

[7] Cornea O., Spanier-Whitehead duality and critical points, in: Homotopy Theory via Algebraic Geometry and Group Representations, Contemp. Math., 220, American Mathematical Society, 1998, pp. 47-63. | MR 1642889 | Zbl 0911.55004

[8] Cornea O., Cone-decompositions and degenerate critical points, Proc. London Math. Soc. 77 (1998) 437-461. | MR 1635165 | Zbl 0913.55002

[9] Dula G., On conic spaces, in: Lecture Notes in Math., 1474, Springer, 1991, pp. 38-58. | MR 1133891 | Zbl 0793.55001

[10] Eells J., Kuiper N.H., Manifolds which are like projective planes, Pub. IHES 14 (1962) 5-46. | Numdam | MR 145544 | Zbl 0109.15701

[11] Franks J., Morse-Smale flows and homotopy theory, Topology 18 (1979) 199-215. | MR 546790 | Zbl 0426.58013

[12] Ganea T., Cogroups and suspension, Invent. Math. 9 (1970) 185-197. | MR 267582 | Zbl 0194.55103

[13] Ganea T., A generalization of the homology and homotopy suspension, Comment. Math. Helv. 39 (1965) 295-322. | MR 179791 | Zbl 0142.40702

[14] Iwase N., Ganea's conjecture on the Lusternik-Schnirelmann category, Bull. London Math. Soc. 30 (1998) 623-634. | MR 1642747 | Zbl 0947.55006

[15] Kahn D., Priddy S., Applications of the transfer to stable homotopy, Bull. Amer. Math. Soc. 78 (1972) 981-987. | MR 309109 | Zbl 0265.55009

[16] Kervaire M., A manifold which does not admit any differentiable structure, Comment. Math. Helv. 34 (1960) 257-270. | MR 139172 | Zbl 0145.20304

[17] Kervaire M., Milnor J., Groups of homotopy spheres. I, Ann. of Math. 77 (1963) 504-537. | MR 148075 | Zbl 0115.40505

[18] Klein J., Higher Reidemeister torsion and parametrized Morse theory, Rend. Circ. Mat. Palermo (2) Suppl. 30 (1993) 15-20. | MR 1246615 | Zbl 0807.57026

[19] Klein J., Poincaré duality embeddings and fiberwise homotopy theory, Topology, to appear. | MR 1670412 | Zbl 0928.57028

[20] Knapp K., On the bi-stable J-homomorphism, in: Lecture Notes in Math., 763, Springer, 1979, pp. 13-22. | MR 561211 | Zbl 0429.55005

[21] Ljusternik L., Schnirelmann L., Methodes topologiques dans les problèmes variationels, Hermann, Paris, 1934. | Zbl 0011.02803

[22] Mahowald M., Some Whitehead products in Sn, Topology 4 (1965) 17-26. | MR 178467 | Zbl 0142.40704

[23] Mahowald M., A new infinite family in 2π∗S, Topology 16 (1977) 249-256. | Zbl 0357.55020

[24] Mahowald M., Thompson R.D., The EHP sequence and periodic homotopy, in: James I.M. (Ed.), Hanbook of Algebraic Topology, Elsevier, Amsterdam, 1995, pp. 397-423. | MR 1361895 | Zbl 0865.55011

[25] Matsumoto T., On the minimal ordered Morse functions, Publ. RIMS Kyoto Univ. 14 (1978) 673-684. | MR 527195 | Zbl 0409.57033

[26] Mcgibbon Ch., The Mislin genus of a space, in: CRM Proc. Lecture Notes, 6, American Mathematical Society, 1994, pp. 75-102. | MR 1290585 | Zbl 0820.55007

[27] Milnor J., On the cobordism ring Ω∗ and a complex analogue, Amer. J. Math. 82 (1960) 505-521. | Zbl 0095.16702

[28] Milnor J., Morse Theory, Ann. of Math. Studies, Princeton University Press, 1963. | MR 163331 | Zbl 0108.10401

[29] Quillen D.G., The Adams conjecture, Topology 10 (1970) 67-80. | MR 279804 | Zbl 0219.55013

[30] Roitberg J., Lusternik-Schnirelmann category of some infinite complexes, Topology 39 (2000) 95-101. | MR 1710994 | Zbl 0933.55004

[31] Schwarz M., Morse Homology, Progress in Mathematics, 111, Birkhauser, 1993. | MR 1239174 | Zbl 0806.57020

[32] Sharko V., Functions on Manifolds, Transl. of Math. Monographs, 131, American Mathematical Society, 1993. | MR 1248167 | Zbl 0791.57001

[33] Smale S., Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967) 747-817. | MR 228014 | Zbl 0202.55202

[34] Smith L., Manifolds with few cells and the stable homotopy of spheres, Proc. Amer. Math. Soc. 31 (1) (1972) 279-285. | MR 296957 | Zbl 0232.55027

[35] Spivak M., Spaces satisfying Poincaré duality, Topology 6 (1967) 77-101. | MR 214071 | Zbl 0185.50904

[36] Stanley D., Spaces of Lusternik-Schnirelmann category n and of cone-length n+1, Topology 39 (2000) 985-1019. | MR 1763960 | Zbl 0978.55002

[37] Sullivan D., Genetics of homotopy theory and the Adams conjecture, Ann. of Math. 100 (1974) 1-79. | MR 442930 | Zbl 0355.57007

[38] Toda H., Composition Methods in the Homotopy Groups of Spheres, Ann. of Math. Studies, 49, Princeton Univ. Press, 1962. | MR 143217 | Zbl 0101.40703

[39] Wall C.T.C., Classification problems in differential topology IV, Topology 3 (1966) 73-94. | MR 192509 | Zbl 0149.20501

[40] Whitehead G., Elements of Homotopy Theory, Grad. Texts in Math., 61, Springer, 1978. | MR 516508 | Zbl 0406.55001

[41] Witten E., Supersymmetry and Morse theory, J. Differential Geom. 17 (1982) 661-692. | MR 683171 | Zbl 0499.53056